Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
Calprof54

Nausea and Neupro

Recommended Posts

Calprof54    0

Hi, I'm newly diagnosed about 4 months ago.  Started on Azilect 1mg with little side effects, but it did not reduce tremor.  Dr. added Neupro 1mg patch.  It's been about 3 weeks and I still have chronic nausea (mild to moderate).  Will this go away?  And how long do we wait to find out of the addition of Neupro is helping?  Tremor is slightly reduced now. Thank you for any info.

Share this post


Link to post
Share on other sites
MComes RPH    180

The side effect of nausea usually goes away in time, by about the first month or so. It usually decreases the longer you are on the medication. I usually recommend the 'start low and go slow" method of dosing when it comes to PD medications. This means that you start at a low dose and take the dose increases slowly as to avoid side effects. Since it does come in several strengths it is very easy to increase the dose with ease if need to control symptoms. I also recommend trying a medication for a period of at least 3 months, unless you have a reaction to the medication. This three months is a good trial period to find out if the medication is going to be effective and also allow for at least one dosage increase, if not two, over that three month period of time.

I hope this helps and please keep me posted.

Share this post


Link to post
Share on other sites
MComes RPH    180

Cal,

If the nausea does get to the point of being unbearable, you may want to try an Over-the-counter product called Meclizine. It is an antihistamine that is used to reduce the effects of nausea, dizziness, vomiting, motion sickness, and vertigo. It may cause a small amount of drowsiness in some people, so I would recommend that if you try it for the first time you do so at night. This way you will know how your body will react to it. You will more than likely find it in the Motion Sickness isle of the drug store. If you are able to locate it, feel free to ask at the Pharmacy for help. I have seen it be successful in many patients.

I hope this helps and please feel free to keep me posted.

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×